Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18845


Title: Subtree and substar intersection numbers
Authors: 張宜武
Douglas B. West
Clyde L. Monma.
Michael S. Jacobson
Date: 1993-07
Issue Date: 2008-12-24 13:39:16 (UTC+8)
Relation: Discrete Applied Mathematics,44(1/3),205-220
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing